# SDR SWIA2017122644100

- Difficulty date: November 30, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 26,965 hours, 24,735 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Dented
- Location: Bs 672-682
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED BETWEEN BS 672.2 AND 682.  REPAIRED IAW REO.
